A NOTION OF alpha beta-STATISTICAL CONVERGENCE OF ORDER gamma IN PROBABILITY


DAS P., SOM S., GHOSAL S., KARAKAYA V.

KRAGUJEVAC JOURNAL OF MATHEMATICS, vol.42, no.1, pp.51-67, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2018
  • Title of Journal : KRAGUJEVAC JOURNAL OF MATHEMATICS
  • Page Numbers: pp.51-67
  • Keywords: alpha beta-statistical convergence, alpha beta-statistical convergence of order gamma in probability, alpha beta-strong p-Cesaro summability of order gamma in probability, alpha beta-statistical convergence of order gamma in rth expectation, alpha beta-statistical convergence of order gamma in distribution

Abstract

A sequence of real numbers {x(n)}(n is an element of N) is said to be alpha beta-statistically convergent of order gamma (where 0 < gamma <= 1) to a real number x [1] if for every delta > 0,